MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC

DAVIS & GECK CARIBE LTD POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Model Number UL-878
Medical Device Problem Codes Mechanical Problem (1384); Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 04/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, post-operative of a procedure performed on (b)(6) 2025 for right heel pain and discomfort with limited activity for 2 days, the patient had an outpatient review on (b)(6) 2025.It was then noted that the patient had poor wound healing, exudation from the surgical incision, outpatient debridement and dressing change were performed.The suture was applied intra-operatively when the achilles tendon was found to be broken about 3cm above the calcaneal tubercle, and the broken ends were found bruised and uneven.After trimming, the two ends were brought together and sutured with a non-damaging suture from another manufacturer for bunnel suture, and then sutured with 2-0 synthetic absorbable surgical suture for a circle of the broken ends.After checking that the suture was firm and counting the gauze and instruments, the achilles tendon aponeurosis, subcutaneous tissue, and skin were sutured.
 
Additional Manufacturer Narrative
Additional information: g3 correction: b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, 48 days following a procedure for a broken achilles tendon, it was observed during an outpatient review that the patient had poor wound healing and exudation from the surgical incision.Outpatient debridement and dressing change were performed.
 
Additional Manufacturer Narrative
Correction: h6 (rfr, fdd, fdm).Additional information: g3.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
POLYSORB
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21978835
Report Number9612501-2025-01250
Device Sequence Number18460139
Product Code GAM
UDI-Device Identifier10884521049635
UDI-Public10884521049635
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K963253
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUL-878
Device Catalogue NumberUL-878
Device Lot NumberD3B1439Y
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by Manufacturer05/12/2025
05/12/2025
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date05/16/2025
06/03/2025
Date Device Manufactured02/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexFemale